RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 1974, Issue 2, Pages 78–83 (Mi at8294)  

Large-scale systems and operations control

On one planification problem under the conditions of indefinite «demand». I

A. I. Propoi, A. B. Yadykin

Moscow

Abstract: The paper is concerned with the problem of obtaining a best guaranteed performance index in a linear programming model with indefinite «demand» in programmed control of the system.

Full text: PDF file (647 kB)

English version:
Automation and Remote Control, 1974, 35:2, 239–243

Bibliographic databases:
UDC: 519.283

Received: 20.07.1973

Citation: A. I. Propoi, A. B. Yadykin, “On one planification problem under the conditions of indefinite «demand». I”, Avtomat. i Telemekh., 1974, no. 2, 78–83; Autom. Remote Control, 35:2 (1974), 239–243

Citation in format AMSBIB
\Bibitem{ProYad74}
\by A.~I.~Propoi, A.~B.~Yadykin
\paper On one planification problem under the conditions of indefinite <<demand>>. I
\jour Avtomat. i Telemekh.
\yr 1974
\issue 2
\pages 78--83
\mathnet{http://mi.mathnet.ru/at8294}
\zmath{https://zbmath.org/?q=an:0284.90004}
\transl
\jour Autom. Remote Control
\yr 1974
\vol 35
\issue 2
\pages 239--243


Linking options:
  • http://mi.mathnet.ru/eng/at8294
  • http://mi.mathnet.ru/eng/at/y1974/i2/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:61
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021